MathSciNet Relay Station
MathSciNet bibliographic data
MR2249234 37D45 (34D20 93D15)
Wang, Junwei; Zhang, Yanbin Designing synchronization schemes for chaotic fractional-order unified systems. Chaos Solitons Fractals 30 (2006), no. 5, 1265–1272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement